An improved version of the Hughes model for pedestrian flow

File Description SizeFormat 
CarrilloMartinWolfram_Local_Hughes_M3AS.pdfAccepted version577.49 kBUnknownDownload
s0218202516500147.pdfPublished version918.92 kBAdobe PDFDownload
Title: An improved version of the Hughes model for pedestrian flow
Author(s): Carrillo de la Plata, J
Martin, STEPHAN
Item Type: Journal Article
Publication Date: 19-Jan-2016
Date of Acceptance: 28-Sep-2015
URI: http://hdl.handle.net/10044/1/26479
DOI: https://dx.doi.org/10.1142/S0218202516500147
ISSN: 1793-6314
Publisher: World Scientific Publishing
Start Page: 671
End Page: 697
Journal / Book Title: Mathematical Models & Methods in Applied Sciences
Volume: 26
Issue: 4
Copyright Statement: This is an open access article published by World Scientific Publishing and distributed under the terms of the Creative Commons Attribution (CC BY) 4.0 License, which permits use, distribution and reproduction in any medium, provided the original author(s) and source are credited.
Sponsor/Funder: The Royal Society
Engineering & Physical Science Research Council (E
Funder's Grant Number: WM120001
EP/K008404/1
Keywords: Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Hughes model
crowd dynamics
local vision
eikonal equations
self-organization
CROWD DYNAMICS
EIKONAL EQUATIONS
EXISTENCE
ALGORITHM
MESHES
MOTION
WAVES
Hughes model
crowd dynamics
local vision
eikonal equations
selforganisation
Applied Mathematics
0102 Applied Mathematics
Publication Status: Published
Appears in Collections:Mathematics
Applied Mathematics and Mathematical Physics
Faculty of Natural Sciences



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons